Daily variations in well being

Been very tired and much worse, for 2 days now Have posted before, even my voice feels flat, find it hard to talk and just feel low. I feel as though I'm moving underwater and having probs focussing in my good eye, have cataract in other. Just v v tired and vary from day to day in spite of Levo being the same. The same pattern as before I took it. Are these variations normal? I struggle now with orchestra Very worried that something like MS is there as well.Blood tests show hypothyroidism.

4 Replies

oldestnewest
  • Well, it would sound as if you're not on a high-enough dose of levo. Can you give us any more details? Labs? Dose? How you take your dose?

  • ...how about all the other tests of B12 VitD Folates Iron and Ferritin. When these are OPTIMAL rather than just in range - you may well sense an improvement in your health. I certainly feel better and the blood tests indicate B12 and VitD have a way to go.

    Are you converting T4 into T3 ? Does your Doc test for FT3 ?

    Sorry have not referred back to your earlier post - where you may well have answered similar questions !

  • Every so often I have a day where I ask myself "What happened to my levothyroxine?" I can 100% guarantee that I took it as usual and yet it is as if none is left. The rest of the time I take it without any obvious problems - same dose, same time, bed-time after bed-time. I have no explanation. And it is only very occasional - maybe once every few months.

    Do you take your levothyroxine well away from food, drinks (other than water), supplements and other medicines? We have certainly had people here who were sometimes eating close by and that seemed to affect total absorption.

    Rod

  • Thanks for the advice. I take Levo away from food and drink but routine went out of sync due to taking antibios recently. Four a day,and also supposed to be taken away from food and drink Obviouly couldn't do this! Feeling a bit better now, perhaps just one of those things. Had mild stomach upset so maybe this affected absorption. (antibios can cause this for me).

    Have yet to see doctor about my vitamin D result, which has something wrong with it.Not too worried as many people probably are deficient in the "sunshine" vitamin.

You may also like...